# SDR C2XA02CL124

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 22250100003
- Part serial: 592
- Condition: Leaking
- Location: Forward Fuselage
- Part time: 1,333 hours, 1,295 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#2980 THE CREW REPORTED A SLIGHT VIBRATION AND SAID IT SOUNDED LIKE THE NOSE GEAR DOORS WERE NOT FULLY CLOSING.MAINTENANCE REPLACED THE NOSE GEAR SOLENOID VALVE.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
